# SDR AALA20060952

- Difficulty date: October 29, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS ON AFT CABIN EXTERIOR RIGHT SIDE INOPERATIVE.  REPLACED BATTERY PACK AT M733 FOR INOPERATIVE EMERGENCY LIGHTS ON AFT CABIN OUTBOARD RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
